default-icon
Nausea and indigestion
I had taken I pill and today I got withdrawal bleeding I am feeling nausea and indigestion kind of feeling is this due to this withdrawal bleeding, is it normal ??
25 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

hi Dear. Good Day. Withdrawal bleeding is usually very normal after taking such pills. it can bleed lighter and slightly different than the period you had before taking the pill.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.